EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 1, pp. 105–123 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Irreducible linear group-subgroup pairs with the same invariants

S. Solomon

S. Solomon
Department of Mathematics
Hebrew University of Jerusalem
Givat Ram, Jerusalem, Israel

Abstract: We consider the problem of finding all linear algebraic group-subgroup pairs such that the rational invariants of the group and of the subgroup coincide. In this paper the solution will be given for the case where both the group and the subgroup are connected complex irreducible linear groups.

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 26 Aug 2004. This page was last modified: 4 Jun 2010.

© 2004 Heldermann Verlag
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition